| Model Number |
1001729 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ten infusion sets fell off event on (b)(6) 2026 during use along with high blood glucose which was treated with correction injection via multiple daily injections.
Additional Manufacturer Narrative
Initial 1 of 2.Based on the available information, this event is deemed to be a serious injury.
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.